# SDR UALA2010040601151

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 78,000 hours, 12,571 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EXIT PATH LIGHTS ON IN BACK THIRD OF AIRPLANE.  PERFORMED EEL RESET TEST.  EEL RESET AS NEEDED.  NO DEFECTS NOTED.
